Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 23.

Article

Brown, Malcolm, Marletta, Marco, Naboko, Serguei, Wood, Ian (2019) The functional model for maximal dissipative operators (translation form): An approach in the spirit of operator knots. Transactions of the American Mathematical Society, . ISSN 0002-9947. (In press) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Martin, Benjamin, Stewart, David, Topley, Lewis (2019) A proof of the first Kac–Weisfeiler conjecture in large characteristics. Representation Theory, 23 (9). pp. 278-293. ISSN 1088-4165. (doi:10.1090/ert/529) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Loureiro, Ana F., Xu, Kuan (2019) Volterra-type convolution of classical polynomials. Mathematics of Computation, . ISSN 0025-5718. E-ISSN 1088-6842. (doi:10.1090/mcom/3427)
[img]
Preview

Bowman, Christopher, Speyer, L. (2017) Kleshchev’s decomposition numbers for diagrammatic Cherednik algebras. Transactions of the American Mathematical Society, 370 . pp. 3551-2590. ISSN 0002-9947. E-ISSN 1088-6850. (doi:10.1090/tran/7054)
[img]
Preview

Sezer, Müfit, Shank, R. James (2016) Rings of invariants for modular representations of the Klein four group. Transactions of the American Mathematical Society, 368 . pp. 5655-5673. ISSN 0002-9947. E-ISSN 1088-6850. (doi:10.1090/tran/6516) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Launois, Stephane, Lecoutre, Cesar (2016) A quadratic Poisson Gel'fand-Kirillov problem in prime characteristic. Transactions of the American Mathematical Society, 368 (2). pp. 755-785. ISSN 0002-9947. (doi:10.1090/tran/6352)
[img]
Preview

Bowman, Christopher, De Visscher, Maud, Orellana, Rosa (2015) The partition algebra and the Kronecker coefficients. Transactions of the American Mathematical Society, 367 (5). pp. 3647-3667. ISSN 0002-9947. (doi:10.1090/S0002-9947-2014-06245-4) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F., Maroni, P., Yakubovich, S. (2014) On a polynomial sequence associated with the Bessel operator. Proceedings of the American Mathematical Society, 142 . pp. 467-482. ISSN 0002-9939. E-ISSN 1088-6826. (doi:10.1090/S0002-9939-2013-11658-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Constantin, Olivia (2012) A Volterra-type integration operator on Fock spaces. Proceedings of the American Mathematical Society, 140 (12). pp. 4247-4257. ISSN 1088-6826(online) 0002-9939(print). (doi:10.1090/S0002-9939-2012-11541-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lemmens, Bas, Sparrow, Colin (2006) A note on periodic points of order preserving subhomogeneous maps. Proc. Amer. Math. Soc., 134 (5). pp. 513-517. ISSN 0002-9939. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter (2004) On Invariant Theory of Finite Groups. CRM Proceedings and Lecture Notes, 35 . pp. 43-70. ISSN 1065-8580. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter, Holder, Markus Chr., Roelse, Peter (2003) The Black-Box Niederreiter Algorithm and its Implementation Over the Binary Field. Mathematics of Computation, 72 (244). pp. 1887-1899. ISSN 0025-5718. (doi:10.1090/S0025-5718-03-01494-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Shackell, John (1993) Zero-equivalence in function-fields defined by algebraic differential-equations. Transactions of the American Mathematical Society, 336 (1). pp. 151-171. ISSN 0002-9947. (doi:10.2307/2154342) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Barrett, John W., Liu, Wenbin (1993) Finite element approximation of the p-Laplacian. Mathematics of Computation, 61 (204). pp. 523-537. ISSN 0025-5718. E-ISSN 1088-6842. (doi:10.1090/S0025-5718-1993-1192966-4) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Book section

Bell, Jason and Casteels, Karel L and Launois, Stephane (2012) Enumeration of torus-invariant strata with respect to dimension in the big cell of the quantum minuscule Grassmannian of type B_n. In: Ara, P. and Brown, K.A. and Lenagan, T.H. and Stafford, J.T. and Zhang, J.J., eds. New Trends in Noncommutative Algebra. Contemporary Mathematics, 562 . American Mathematical Society, pp. 27-40. ISBN 978-0-8218-5297-2.
[img]
Preview

Clarkson, Peter (2008) Asymptotics of the second Painleve equation. In: Dominici, Diego and Maier, Robert, eds. Special Functions and Orthogonal Polynomials: AMS Special Session on Special Functions and Orthogonal Polynomials. Contemporary Mathematics . American Mathematical Society, Providence, Rhode Island, USA, pp. 69-83. ISBN 978-0-8218-4650-6. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Brown, Brian Malcolm and Eastham, M.S.P. and Wood, Ian (2008) An example on the discrete spectrum of a star graph. In: Exner, P. and Keating, J.P. and Kuchment, P. and Sunada, Toshikazu and Teplyaev, Alexander, eds. Analysis on Graphs and Its Applications. Proceedings of Symposia in Pure Mathematics . American Mathematical Society, pp. 331-336. ISBN 978-0-8218-4471-7. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Shank, R. James (2004) Classical covariants and modular invariants. In: Campbell, Eddy and Wehlau, David L., eds. Invariant Theory in All Characteristics. American Mathematical Society, pp. 241-250. ISBN 978-0-8218-3244-8. E-ISBN 978-1-4704-3949-1. (doi:10.1090/crmp/035/17) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Clarkson, Peter (2003) On rational solutions of the fourth Painleve equation and its Hamiltonian. In: Winternitz, Pavel and Gomez-Ulldate, D. and Iserles, A. and Levi, Decio and Olver, Peter J. and Quispel, R. and Tempesta, P., eds. Group Theory and Numerical Analysis. CRM Proceedings & Lecture Notes (39). American Mathematical Society, United States, pp. 103-118. ISBN 0-8218-3565-3. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Clarkson, Peter and Cosgrove, C.M. (2002) Symmetry, the Chazy equation and Chazy hierarchies. In: Harnad, John and Its, Alexander, eds. Isomondromic Deformations and Applications in Physics. CRM Proceedings & Lecture Notes (31). American Mathematical Society, United States, pp. 113-129. ISBN 0-8218-2804-5. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Clarkson, Peter and Mansfield, Elizabeth L. and Webster, Helen N. (2002) On Discrete Painleve Equations as Backlund Transformations. In: Coley, Alan and Levi, Decio and Milson, Robert and Rogers, Colin and Winternitz, Pavel, eds. Backlund and Darboux Transformations: The Geometry of Solitons. CRM Proceedings and Lecture Notes (29). American Mathematical Society, United States, pp. 129-139. ISBN 978-0-8218-2803-8. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Clarkson, Peter and Mansfield, Elizabeth L. (2002) Open problems in symmetry analysis. In: Leslie, Joshua, ed. The Geometrical Study of Differential Equations. Contemporary Mathematics (285). American Mathematical Society, United Kingdom, pp. 195-205. ISBN 0-8218-2964-5.
[img]
Preview

Olver, Peter J. and Sanders, Jan A. and Wang, Jing Ping (2001) Classification of symmetry-integrable evolution equations. In: Alan, Coley and Pavel, Winternitz and Colin, Rogers and Robert, Milson and Decio, Levi, eds. Bäcklund and Darboux transformations. The geometry of solitons (Halifax, NS, 1999). CRM Proceedings & Lecture Notes, 001 . American Mathematical Society, Providence, RI, pp. 363-372. ISBN 978-0-8218-2803-8. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Mon Dec 9 02:02:20 2019 GMT.